# SDR AALA2009040400711

- Difficulty date: April 4, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 34,966 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - AISLE SEAT 22D EMERGENCY LIGHT INOPERATIVE.  REPLACED SEAT 22D EMERGENCY LIGHT ASSEMBLY.
